← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@notaround

@farmboy I agree that you should try to at least call if not ask if you can be seen soon. Also ask if you should get checked for low sodium. Sometimes antidepressants can cause it (it's one of the warning things on the med sheet that comes with the Rx), and while most people get too much rather than not enough salt, it can result in confusion and CRS (can't remember sh*t).

Honestly sounds like how I feel with low blood sugar more than a panic attack but everyone experiences them differently. Only constant is that it is awful.

Jump to this post


Replies to "@farmboy I agree that you should try to at least call if not ask if you..."

Relapse is hitting me hard. Right now I'm in limbo trying to determine what is depression, what is withdrawal, or if I'm otherwise sick.

(I'm 3 weeks out after my last dose of venlafaxine and since Prozac had bad stomach problems – enough to have to call a friend and see if they had food poisoning so I could figure out if I did, I'm switching again. In the meantime I am definitely not adequately medicated.)

The up and down of having a little energy for an hour or a few and then down for the rest of the day is frustrating. Just enough to decide I want to do something but without being able to. I sit on my bed sometimes mentally yelling at myself to get up and at least do dishes. Doesn't work. I know it's called executive dysfunction. Not that knowing that helps.

One long day at a time.

I'll ask the Dr. about the low sodium.